Alert archive / West Virginia / Tornado Warnings in 2026
Tornado Warning 1, NWS Charleston, WV
NWS Charleston, WV issued this tornado warning at Feb 20, 2026, 12:46 AM EST for Jackson County, Roane County, Wirt County, West Virginia. It was in force for 14 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 20, 2026, 12:46 AM EST (05:46 UTC)
- Expired
- Feb 20, 2026, 1:00 AM EST
- In force
- 14 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Jackson County, WV, Roane County, WV, Wirt County, WV
The radar
The Charleston,WV radar (KRLX), 62 km from the middle of the area, began a volume at 05:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 20, 12:58 AM EST | TSTM WND DMG | 6 W Reedy, WV | A barn roof was torn off in Leroy. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.8 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1195 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
809
WFUS51 KRLX 200546
TORRLX
WVC035-087-105-200600-
/O.NEW.KRLX.TO.W.0001.260220T0546Z-260220T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Charleston WV
1246 AM EST Fri Feb 20 2026
The National Weather Service in Charleston West Virginia has issued a
* Tornado Warning for...
Southwestern Wirt County in northwestern West Virginia...
Northwestern Roane County in central West Virginia...
Central Jackson County in northwestern West Virginia...
* Until 100 AM EST.
* At 1245 AM EST, a severe thunderstorm capable of producing a
tornado was located near Ripley, moving east at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Ripley and Sandyville around 1250 AM EST.
Other locations impacted by this tornadic thunderstorm include
Cottageville, Leroy, Peewee, Reedy, and Evans.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3879 8178 3886 8184 3901 8152 3887 8134
TIME...MOT...LOC 0545Z 255DEG 47KT 3887 8175
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
011 follow-up statement
099
WWUS51 KRLX 200554
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
1254 AM EST Fri Feb 20 2026
WVC035-087-105-200600-
/O.CON.KRLX.TO.W.0001.000000T0000Z-260220T0600Z/
Wirt WV-Roane WV-Jackson WV-
1254 AM EST Fri Feb 20 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM EST FOR
SOUTHWESTERN WIRT...NORTHWESTERN ROANE AND EAST CENTRAL JACKSON
COUNTIES...
At 1254 AM EST, a severe thunderstorm capable of producing a tornado
was located near Sandyville, or 7 miles northeast of Ripley, moving
east at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southwestern Wirt, northwestern Roane and east central Jackson
Counties, including the following locations... Leroy, Peewee, and
Reedy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3881 8176 3887 8179 3901 8152 3887 8134
TIME...MOT...LOC 0554Z 255DEG 47KT 3890 8160
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
01What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this tornado warning went out at Feb 19, 7:04 PM EST, 5 hours 42 minutes earlier. Its key messages:
- 1) Marginal Risk for severe thunderstorms in southeast Ohio, northeast Kentucky, and along the Ohio River on the WV side as well today and tonight.
- 2) Flooding concerns: Marginal Risk for excessive rainfall area wide through tonight. Locally heavy rain could lead to minor nuisance flooding, particularly in a heavier thunderstorm, and in the mountains where there is still residual snow and ice melt amid unseasonably mild weather. A Flood Watch has been issued for portions of NE Kentucky, SE Ohio, and most of West Virginia through Friday morning.
- 3) A pattern shift to colder weather will arrive over the weekend, with light snow showers possible Sunday into Monday, as lake- effect moisture flows into the middle Ohio Valley and central Appalachians, and a mid/upper-level low crosses and generates a potent offshore storm.
Area forecast discussion, Feb 19, 7:04 PM EST, 5 hours 42 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
704 PM EST Thu Feb 19 2026
.WHAT HAS CHANGED...
A Marginal Risk for Excessive Rainfall exist for the entire area
through Friday morning.
A Flood Watch has been issued for portions of NE Kentucky, SE Ohio,
and most of West Virginia through Friday morning.
&&
.KEY MESSAGES...
- 1) Marginal Risk for severe thunderstorms in southeast Ohio,
northeast Kentucky, and along the Ohio River on the WV side as well
today and tonight.
- 2) Flooding concerns: Marginal Risk for excessive rainfall area
wide through tonight. Locally heavy rain could lead to minor
nuisance flooding, particularly in a heavier thunderstorm, and in
the mountains where there is still residual snow and ice melt amid
unseasonably mild weather. A Flood Watch has been issued for
portions of NE Kentucky, SE Ohio, and most of West Virginia through
Friday morning.
- 3) A pattern shift to colder weather will arrive over the weekend,
with light snow showers possible Sunday into Monday, as lake-
effect moisture flows into the middle Ohio Valley and central
Appalachians, and a mid/upper-level low crosses and generates a
potent offshore storm.
&&
.DISCUSSION...
KEY MESSAGE 1...
A surface low-pressure system located over the central states will
deepen as it moves north-northeast into Lake Michigan by Friday
morning. Meanwhile, a warm front will slowly lift north across our
area through tonight, followed by a cold front arriving early Friday
morning.
Parameter evaluation suggests favorable dynamics for triggering
thunderstorms this afternoon. Dewpoints in the mid to upper 50s,
PWATs around 1 inch (97th percentile), MLCAPE reaching 1,000 J/kg,
and deep-layer shear exceeding 50 to 60 knots are expected. These
parameters will likely sustain isolated showers and thunderstorms
capable of producing damaging winds. In addition, freezing levels
around 9,000 to 10,000 feet will allow for large hail to develop
within the tallest storms.
By this evening, the cold front will approach from the west,
tightening the pressure gradient and increasing gusty southerly
winds up to 25 knots. Slightly stronger dynamics will emerge, with
deep-layer shear exceeding 75 knots and SRH reaching 500 m2/s2. This
second batch of convection may produce additional severe storms
featuring damaging winds, large hail, and a few brief spin-ups,
lasting at least through midnight. Gusty southerly winds will
increase to 25 to 30 mph Friday afternoon before gradually subsiding
Friday evening.
The Storm Prediction Center maintains a Marginal Risk for severe
thunderstorms across NE Kentucky, SE Ohio, and a tier of counties
east of the Ohio River in West Virginia through tonight. The
probabilities for all three severe weather hazards (damaging winds,
large hail, and tornadoes) are indicated at 5%, 5%, and 2%,
respectively.
During this time, the area will reside in the warm sector of the
system, bringing unseasonably warm temperatures tonight into Friday.
A reinforcing cold front will then replace the warm, moist air with
a cooler, drier airmass, resulting in more seasonable temperatures
during the day Friday, and colder than normal temperatures by Friday
night into the weekend.
KEY MESSAGE 2...
Flooding Concerns: Although overall QPF amounts ranging from a half-
inch to one inch generally do not pose a significant hydrologic
threat, stronger, heavier thunderstorms this evening could produce
quick bursts of rainfall. These intense rates may lead to localized
ponding or rapid water rises, particularly in areas with poor
drainage and already saturated soils. Additionally, locally higher,
terrain enhanced rainfall amounts, combined with residual snow and
ice melt amid unseasonably mild temperatures, could result in
localized, minor high-water issues. Therefore, decided to issue a
Flood Watch for portions of SE OH, NE KY and most of WV through
Friday morning.
KEY MESSAGE 3...
Once the current storm moves out to sea, northwest winds will drag
moisture all the way down from the Great Lakes into the region.
Expect at least light snow accumulation as this moisture is forced
up into the higher terrain. The heaviest, most impactful snow will
fall on the wind-facing mountain slopes that get hit directly by
these lake-effect bands.
Snow across the lowlands will be mostly spotty. Any real
accumulation in the lower elevations will only happen if specific,
narrow bands of lake moisture manage to stretch that far.
A colder airmass filters in behind Friday's cold front, followed by
a large, deep pool of cold air plunging in from the northwest on
Sunday and Sunday night. Temperatures will plummet from Saturday
through Monday, dropping well below normal by the second half of the
weekend.
The chill will hit rock bottom early next workweek. With Monday
Highs: Mid-30s in the lowlands, and only in the 20s in the
mountains. Lows Monday night will plummet to around 20 degrees in
the lowlands, and down into the bitter teens in the mountains.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
Showers and thunderstorms are leading to mixed conditions across
the area. Mostly VFR or MVFR outside of these storms, but IFR or
LIFR is possible in and around any of these cells. Large hail,
heavy rainfall, and damaging winds are the main hazards
associated with these storms, but this threat will wane
significantly after ~00z.
Another round of showers will move through overnight locking in
MVFR and IFR VIS and CIGs across much of the area. Allowed LLWS
at most sites around and after ~06z due to a 40 to 55kt
crossover LLJ. Winds will be variable, especially with
thunderstorms, but mostly out of the south to the southwest.
A cold front pushes through tomorrow and models predict SCT
to FEW CIGs in the wake of this front as well as gusty west to
southwest winds. Most sites will improve to VFR, except maybe
EKN or BKW if they cling on to the lower CIGs longer.
FORECAST CONFIDENCE: MEDIUM
ALTERNATE SCENARIOS: Conditions will vary around thunderstorms.
Timing, location, and intensity of showers and thunderstorms
could vary from the forecast. Timing of improvement to VFR may
also vary.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 22 23 00 01 02 03 04 05 06 07 08 09
EST 1HRLY 17 18 19 20 21 22 23 00 01 02 03 04
CRW CONSISTENCY H H H H H M M M M M M H
HTS CONSISTENCY H H M M M M M M M L H H
BKW CONSISTENCY M L H H L H M H H H M H
EKN CONSISTENCY M H M M H H H H H H M H
PKB CONSISTENCY H H H H H L H M H H H M
CKB CONSISTENCY M H H H H H M M M M M L
AFTER 00Z SATURDAY...
IFR conditions possible in snow and low ceilings, particularly
across the mountains from Saturday night through Sunday, possibly
Monday too.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch through Friday morning for WVZ005>008-013>020-
026>032-039-040-517>526.
OH...Flood Watch through Friday morning for OHZ086-087.
KY...Flood Watch through Friday morning for KYZ101>103-105.
VA...None.
&&
DISCUSSION...ARJ
AVIATION...LTCIn the hours before
Special weather statement, Feb 19, 11:47 PM EST, 59 minutes before
Special Weather Statement
National Weather Service Charleston WV
1147 PM EST Thu Feb 19 2026
OHZ066-067-200500-
Morgan OH-Perry OH-
1147 PM EST Thu Feb 19 2026
...A STRONG THUNDERSTORM WILL IMPACT EASTERN PERRY AND NORTHWESTERN
MORGAN COUNTIES THROUGH MIDNIGHT EST...
At 1147 PM EST, Doppler radar was tracking a strong thunderstorm near
McConnelsville, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
McConnelsville, Malta, Bristol, Rendville, and Eagleport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3976 8165 3975 8164 3967 8164 3951 8195
3963 8211 3977 8193
TIME...MOT...LOC 0447Z 231DEG 44KT 3964 8195
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
01Special weather statement, Feb 20, 12:02 AM EST, 44 minutes before
Special Weather Statement
National Weather Service Charleston WV
1202 AM EST Fri Feb 20 2026
WVZ009-017-019-200515-
Wirt WV-Ritchie WV-Wood WV-
1202 AM EST Fri Feb 20 2026
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL RITCHIE...
NORTHWESTERN WIRT AND CENTRAL WOOD COUNTIES THROUGH 1215 AM EST...
At 1202 AM EST, Doppler radar was tracking a strong thunderstorm over
Mineralwells, or near Parkersburg, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Parkersburg, Mineralwells, Freeport, Walker, Davisville, Greencastle,
and Rockport.
This includes the following highways...
Interstate 77 in West Virginia between mile markers 162 and 174.
Route 50 in West Virginia between mile markers 12 and 17.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3904 8152 3917 8166 3927 8143 3914 8122
TIME...MOT...LOC 0502Z 237DEG 43KT 3918 8148
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
01Local storm report, Feb 20, 12:10 AM EST, 36 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
1210 AM EST Fri Feb 20 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 PM Hail Racine 38.97N 81.91W
02/19/2026 E0.75 Inch Meigs OH Public
Penny size hail observed in Racine. Pictures
provided via social media.
&&Special weather statement, Feb 20, 12:17 AM EST, 29 minutes before
Special Weather Statement
National Weather Service Charleston WV
1217 AM EST Fri Feb 20 2026
OHZ066-200530-
Perry OH-
1217 AM EST Fri Feb 20 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN PERRY COUNTY THROUGH
1230 AM EST...
At 1216 AM EST, Doppler radar was tracking a strong thunderstorm near
Somerset, moving east at 60 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Somerset.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3991 8216 3982 8217 3982 8208 3979 8207
3976 8235 3982 8240 3983 8239 3991 8222
TIME...MOT...LOC 0516Z 257DEG 50KT 3987 8221
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
01Special weather statement, Feb 20, 12:27 AM EST, 19 minutes before
Special Weather Statement
National Weather Service Charleston WV
1227 AM EST Fri Feb 20 2026
WVZ010-011-019-020-200545-
Doddridge WV-Ritchie WV-Pleasants WV-Tyler WV-
1227 AM EST Fri Feb 20 2026
...STRONG THUNDERSTORMS WILL IMPACT PLEASANTS...NORTHERN RITCHIE...
NORTHWESTERN DODDRIDGE AND SOUTHERN TYLER COUNTIES THROUGH 1245 AM
EST...
At 1226 AM EST, Doppler radar was tracking a cluster of strong
thunderstorms near St. Marys, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Pennsboro, North Bend State Park, Ellenboro, Cairo, Alma, Maxwell,
Schultz, Arvilla, Wick, Mountain, Hebron, Pike, Canton, and Highland.
This includes Route 50 in West Virginia between mile markers 28 and
42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3938 8067 3920 8117 3927 8125 3927 8124
3928 8126 3929 8126 3930 8129 3932 8132
3950 8094
TIME...MOT...LOC 0526Z 236DEG 43KT 3931 8117
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
01Special weather statement, Feb 20, 12:38 AM EST, 8 minutes before
Special Weather Statement
National Weather Service Charleston WV
1238 AM EST Fri Feb 20 2026
WVZ010-011-019-200600-
Ritchie WV-Pleasants WV-Tyler WV-
1238 AM EST Fri Feb 20 2026
...A STRONG THUNDERSTORM WILL IMPACT EASTERN PLEASANTS...NORTHEASTERN
RITCHIE AND TYLER COUNTIES THROUGH 100 AM EST...
At 1238 AM EST, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Pennsboro, or 8 miles east of St. Marys, moving
northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Middlebourne, Pennsboro, Ellenboro, Arvilla, Alma, Wick, Mountain,
Hebron, Pike, Maxwell, and Highland.
This includes Route 50 in West Virginia between mile markers 36 and
42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3942 8072 3940 8073 3939 8074 3935 8082
3933 8085 3923 8105 3937 8119 3956 8090
TIME...MOT...LOC 0538Z 235DEG 41KT 3937 8105
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
01The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 7:39 PM EST | Special Weather Statement | RLX | Doddridge | 51 min |
| Feb 19, 11:11 PM EST | Special Weather Statement | RLX | Wood | 19 min |
| Feb 19, 11:25 PM EST | Severe Thunderstorm Warning | RLX | Jackson, Mason, Wirt, Wood | 35 min |
| Feb 19, 11:33 PM EST | Severe Thunderstorm Warning | RLX | Pleasants, Ritchie, Wirt, Wood | 27 min |
| Feb 19, 11:58 PM EST | Severe Thunderstorm Warning | RLX | Doddridge, Pleasants, Ritchie, Tyler, Wood | 32 min |
| Feb 20, 12:02 AM EST | Special Weather Statement | RLX | Wood | 13 min |
| Feb 20, 12:05 AM EST | Severe Thunderstorm Warning | RLX | Jackson, Mason, Putnam, Roane, Wirt | 25 min |
| Feb 20, 12:08 AM EST | Severe Thunderstorm Warning | RLX | Tyler | 37 min |
| Feb 20, 12:14 AM EST | Severe Thunderstorm Warning | RLX | Jackson, Mason | 31 min |
| Feb 20, 12:27 AM EST | Special Weather Statement | RLX | Pleasants, Tyler | 18 min |
| Feb 20, 12:34 AM EST | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer, Jackson, Ritchie, Roane, Wirt | 26 min |
| Feb 20, 12:38 AM EST | Special Weather Statement | RLX | Pleasants, Tyler | 22 min |
| Feb 20, 12:41 AM EST | Severe Thunderstorm Warning | RLX | Jackson, Wirt, Wood | 19 min |
| Feb 20, 12:59 AM EST | Severe Thunderstorm Warning | RLX | Calhoun, Doddridge, Gilmer, Ritchie | 31 min |
| Feb 20, 1:00 AM EST | Tornado Warning | RLX | Calhoun, Jackson, Roane, Wirt | 15 min |
| Feb 20, 1:13 AM EST | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer, Roane, Wirt | 17 min |
| Feb 20, 1:22 AM EST | Severe Thunderstorm Warning | RLX | Doddridge, Gilmer, Harrison, Lewis, Upshur | 23 min |
| Feb 20, 1:27 AM EST | Special Weather Statement | RLX | Gilmer | 18 min |
| Feb 20, 1:45 AM EST | Special Weather Statement | RLX | Harrison | 15 min |
| Feb 20, 1:49 AM EST | Special Weather Statement | RLX | Ritchie | 26 min |
| Feb 20, 1:53 AM EST | Special Weather Statement | RLX | Wayne | 37 min |
| Feb 20, 1:56 AM EST | Special Weather Statement | RLX | Harrison | 19 min |
| Feb 20, 2:03 AM EST | Special Weather Statement | RLX | Doddridge | 27 min |
| Feb 20, 2:15 AM EST | Special Weather Statement | RLX | Ritchie | 30 min |
| Feb 20, 2:16 AM EST | Special Weather Statement | RLX | Barbour, Taylor | 29 min |
| Feb 20, 2:21 AM EST | Severe Thunderstorm Warning | RLX | Logan, Mingo | 24 min |
| Feb 20, 2:44 AM EST | Severe Thunderstorm Warning | RLX | Boone, Logan, Mingo | 32 min |
| Feb 20, 2:47 AM EST | Special Weather Statement | RLX | Lincoln | 43 min |
| Feb 20, 3:14 AM EST | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Raleigh | 46 min |
| Feb 20, 3:20 AM EST | Special Weather Statement | RLX | Boone, Logan | 25 min |
| Feb 20, 3:27 AM EST | Severe Thunderstorm Warning | RLX | Logan, Mingo | 20 min |
| Feb 20, 3:42 AM EST | Severe Thunderstorm Warning | RLX | Boone, Logan, Mingo, Raleigh, Wyoming | 33 min |
| Feb 20, 3:54 AM EST | Special Weather Statement | RLX | Nicholas | 36 min |
| Feb 20, 3:59 AM EST | Special Weather Statement | RLX | Fayette | 31 min |
| Feb 20, 4:15 AM EST | Special Weather Statement | RLX | Raleigh | 30 min |
| Feb 20, 4:18 AM EST | Special Weather Statement | RLX | Mingo | 27 min |
| Feb 20, 4:25 AM EST | Severe Thunderstorm Warning | RLX | Boone, Logan, Mingo, Raleigh, Wyoming | 35 min |
| Feb 20, 4:58 AM EST | Severe Thunderstorm Warning | RLX | Raleigh, Wyoming | 32 min |
| Feb 20, 5:32 AM EST | Flash Flood Warning | RLX | Boone, Fayette, Kanawha, Lincoln, Logan, Mingo and 2 more | 3 hr |
| Feb 20, 8:29 AM EST | Areal Flood Warning | RLX | Boone, Lincoln, Logan, Mingo, Raleigh, Wayne | 8 hr |
| Feb 20, 11:26 AM EST | Winter Storm Watch | RLX | Barbour, Boone, Braxton, Calhoun, Clay, Fayette and 14 more | 25 hr |
| Feb 20, 12:37 PM EST | Areal Flood Warning | RLX | Randolph | 11 hr |
Nearby
Tornado Warnings in West Virginia, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.